# SDR IPXA11667138

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 5, CTR MAIN DECK FLOOR PANEL HAS A 3" DENT WITH A 2" HOLE.  IDENTIFIED PANEL FROM POS 5 CTR PN145T5876-51 IAW EO B767-5320-9693 HAS REPLACEMENT FLOOR PANEL BY CUTTING OUT NEW PANEL FROM A402H AND MARKING INSERT LOC USING EXISTING FLOOR PANEL AS TEMPLATE, DRILLED HOLES, INSTALLED INSERTS WITH BMS 5-107 AND MARKED UNDERSIDE OF FLOOR PANEL WITH EO.
